# SDR ASAA2013101996267

- Difficulty date: October 19, 2013
- Submitted: November 5, 2013
- Operation: Air carrier
- Aircraft: N709AS
- Make and model: Boeing 737490
- Aircraft serial: 28896
- Aircraft time: 41,765 hours, 26,672 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 654654099
- Condition: Cracked
- Location: Bs 639
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK FLOOR SUPPORT STRUCTURE RT BS 639,  STUB BEAM INNER CHORD EVIDENCE OF BEING CRACKED AT LWR ATTACHMENT REPAIRED RT STUB BEAM INNER CHORD BS 639 IAW DWG A-5310025284.
